HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Discussion paper >
Series A >

On equilibrium existence theorem based on an infinite dimensional Gale-Nikaido Lemma

Files in This Item:
DPA276.pdf273.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/57105

Title: On equilibrium existence theorem based on an infinite dimensional Gale-Nikaido Lemma
Authors: Kubota, Hajime Browse this author →KAKEN DB
Issue Date: Oct-2014
Publisher: Graduate School of Economics and Business Administration, Hokkaido University
Journal Title: Discussion Paper, Series A
Volume: 276
Start Page: 1
End Page: 34
Abstract: This paper considers several versions of the infinite dimensional Gale-Nikaido lemma and establishes the existence of competitive equilibrium in a simplified Bewley(1972)’ economy with l∞ as the commodity space with applying an infiinite dimensional Gale-Nikaido Lemma obtained in this paper.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/57105
Appears in Collections:Discussion paper > Series A

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University